Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taking blood thinner and stabilizer for Atrial fibrillation. Any stroke associated with this?

Hi, I have recently been diagnosed with Afib and am now taking two meds which seem to be helping; one is a blood thinner and the other is a stabilizer for my heart beat. I am, not overwt and exercise daily with walking 2-3 mi. and/or yoga. But I am curious to know if there are certain types of strokes associated w/afib conditions. My brother died of a aneurism at 79 and he was quite healthy; my 85 yr. old other brother got a pacemaker this spring and is feeling much better and stronger, walking daily and no meds. I dislike meds but so far haven't had any side effects. Any info you may give will be appreciated.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
General & Family Physician 's  Response
Hi, thank you for posting at HCM Forum.

In Atrial fibrillation is more than necessary the treatment with blood thinner and stabilizer for heart beat. Yoga and physical exercise is good and necessary for your health, but you should have a limitation in your diet. You should limit in minimum: animal fat, butter, egg yolk, meat(2-3 times a weak), carbohydrates and fast-foods.
You need a blood test(glycemia index and lipid test). Your treatment will be on base of the results and will give you a high protection of your heart and all circulatory system. You also need a special Coronary Angiography test to find out if you have blockages in the coronary arteries.

Take Care of yourself.
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor